Accessibility navigation

Generalised Shears.

Glaister, P. (1989) Generalised Shears. Teaching Mathematics and its Applications: An International Journal of the IMA, 8 (1). pp. 14-16. ISSN 1471-6976

Full text not archived in this repository.

To link to this item DOI: 10.1093/teamat/8.1.14

Item Type:Article
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:23598
Publisher:Oxford University Press

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation